MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/dth.15651

Медицинская библиотека · Dermatologic therapy · 2022

Cutaneous manifestations following COVID-19 vaccination: A report of 25 cases.

Shakoei Safoura, Kalantari Yasamin, Nasimi Maryam, Tootoonchi Nasim, Ansari Mahshid Sadat, Razavi Zahra, Etesami Ifa

Клинический случайСтатьяПеревод в очереди

Аннотация

Various adverse effects particularly cutaneous manifestations associated with different COVID-19 vaccines have been observed in practice. The aim of our study was to evaluate all patients who presented to our tertiary center with skin manifestations following COVID-19 vaccines injection from September to December 2021. All patients with skin manifestation within 30 days or less following COVID-19 vaccination were enrolled in our case-series. All cases included in our study were diagnosed based on clinical and/or histopathological evaluation and all other possible differential diagnoses were ruled out. Twenty-five individuals including 16 (64%) males and 9 (36%) females with the mean age of 47 ± 17.62 years (range 18-91) were enrolled in our study. Twenty-two (88%) patients developed lesions after Sinopharm vaccine injection and 3 (12%) cases manifested lesions after the AstraZeneca vaccine. Six (24%) patients developed new-onset lichen planus (LP) and 1 (4%) patient manifested LP flare-up. Two (8%) individuals developed psoriasis and 1 (4%) case showed psoriasis exacerbation. One (4%) patient developed new-onset pemphigus vulgaris (PV) and 1 (4%) case experienced a flare of PV lesions. One (4%) patient manifested pityriasis lichenoides et varioliformis acuta (PLEVA) flare-up. Other new-onset cases were as follows: toxic epidermal necrolysis (TEN) (n = 1, 4%), bullous pemphigoid (BP) (n = 2, 8%), alopecia areata (AA) (n = 2, 8%), pytriasis rosea (n = 1, 4%), herpes zoster (n = 1, 4%), cutaneous small vessel vasculitis (n = 1, 4%), erythema multiform (EM) and urticaria (n = 3, 12%), and morphea (n = 1, 4%). Physicians should be aware of the possible side effects especially cutaneous manifestations associated with COVID-19 vaccines.

Для цитирования: Shakoei Safoura, Kalantari Yasamin, Nasimi Maryam, Tootoonchi Nasim, Ansari Mahshid Sadat, Razavi Zahra, Etesami Ifa. Cutaneous manifestations following COVID-19 vaccination: A report of 25 cases.. Dermatologic therapy. 2022. DOI: 10.1111/dth.15651.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.